Alert archive / North Carolina / Frost Advisories in 2012
Frost Advisory 7, NWS Raleigh, NC
NWS Raleigh, NC issued this frost advisory at Nov 1, 2012, 3:56 AM EDT for 31 counties in North Carolina. It took effect at Nov 2, 2012, 2:00 AM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 1, 2012, 3:56 AM EDT (07:56 UTC)
- In effect from
- Nov 2, 2012, 2:00 AM EDT
- Expired
- Nov 1, 2012, 3:24 PM EDT
- In force
- Issued by
- NWS Raleigh, NC
All 31 counties
Alamance County, NC, Anson County, NC, Chatham County, NC, Cumberland County, NC, Davidson County, NC, Durham County, NC, Edgecombe County, NC, Forsyth County, NC, Franklin County, NC, Granville County, NC, Guilford County, NC, Halifax County, NC, Harnett County, NC, Hoke County, NC, Johnston County, NC, Lee County, NC, Montgomery County, NC, Moore County, NC, Nash County, NC, Orange County, NC, Person County, NC, Randolph County, NC, Richmond County, NC, Sampson County, NC, Scotland County, NC, Stanly County, NC, Vance County, NC, Wake County, NC, Warren County, NC, Wayne County, NC, Wilson County, NC
The radar
The Raleigh/Durham radar (KRAX), 45 km from the middle of the area, began a volume at 07:59 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 7.9 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1294 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
540 WWUS72 KRAH 010756 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 356 AM EDT THU NOV 1 2012 ...PATCHY FROST EXPECTED EARLY THURSDAY MORNING... .THE COMBINATION OF A CHILLY AIR MASS AND LIGHT WINDS WILL ALLOW PATCHY FROST TO DEVELOP OVER PORTIONS OF CENTRAL NORTH CAROLINA THIS MORNING... ESPECIALLY IN SHELTERED AND LOW LYING AREAS. FROST IS POSSIBLE AGAIN LATE TONIGHT THROUGH EARLY FRIDAY MORNING. NCZ007>011-021>028-041-043-012030- /O.CAN.KRAH.FR.Y.0006.000000T0000Z-121101T1200Z/ /O.NEW.KRAH.FR.Y.0007.121102T0600Z-121102T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-WAKE-WILSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...RALEIGH...WILSON 356 AM EDT THU NOV 1 2012 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY MORNING... ...FROST ADVISORY IS CANCELLED FOR THIS MORNING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. THE FROST ADVISORY THAT WAS IN EFFECT FOR EARLY THIS MORNING HAS BEEN CANCELLED. * LOCATION...PATCHY FROST IS EXPECTED TO FORM AFTER MIDNIGHT TONIGHT... PRIMARILY IN RURAL AND SHELTERED AREAS. * TEMPERATURES...LOWS ARE EXPECTED TO RANGE FROM 31 TO 36 DEGREES ACROSS ALL OF CENTRAL NORTH CAROLINA... WITH THE COOLEST READINGS IN OUTLYING AREAS. * TIMING...PATCHY FROST IS MOST LIKELY BETWEEN THE HOURS OF 2 AM AND 8 AM FRIDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ NCZ038>040-042-073>078-083>086-088-089-012030- /O.NEW.KRAH.FR.Y.0007.121102T0600Z-121102T1200Z/ /O.CON.KRAH.FR.Y.0006.000000T0000Z-121101T1200Z/ DAVIDSON-RANDOLPH-CHATHAM-JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE- HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...LEXINGTON...ASHEBORO...PITTSBORO... SMITHFIELD...ALBEMARLE...TROY...SOUTHERN PINES...SANFORD... LILLINGTON...GOLDSBORO...WADESBORO...ROCKINGHAM...LAURINBURG... RAEFORD...FAYETTEVILLE...CLINTON 356 AM EDT THU NOV 1 2012 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. * LOCATION...PATCHY FROST IS POSSIBLE THIS MORNING... MAINLY IN RURAL AREAS. FROST IS EXPECTED TO FORM ONCE AGAIN AFTER MIDNIGHT TONIGHT... PRIMARILY IN RURAL AND SHELTERED AREAS. * TEMPERATURES...LOWS WILL BE 33 TO 36 THIS MORNING... AND 31 TO 36 DEGREES FRIDAY MORNING. * TIMING...PATCHY FROST IS MOST LIKELY TO OCCUR BEFORE 8 AM THIS MORNING... AND AGAIN BETWEEN 2 AM AND 8 AM FRIDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ GIH
2 follow-up statements
704 WWUS72 KRAH 011233 AAA NPWRAH URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 833 AM EDT THU NOV 1 2012 ...PATCHY FROST EXPECTED EARLY FRIDAY MORNING... .THE COMBINATION OF A CHILLY AIR MASS...CLEAR SKIES AND LIGHT WINDS WILL ALLOW PATCHY FROST TO DEVELOP OVER CENTRAL NORTH CAROLINA EARLY FRIDAY MORNING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-020400- /O.CON.KRAH.FR.Y.0007.121102T0600Z-121102T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 833 AM EDT THU NOV 1 2012 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... * LOCATION...PATCHY FROST IS EXPECTED TO DEVELOP AFTER MIDNIGHT TONIGHT...PRIMARILY IN RURAL AND SHELTERED AREAS. * TEMPERATURES...LOWS ARE EXPECTED TO RANGE FROM 31 TO 36 DEGREES ACROSS ALL OF CENTRAL NORTH CAROLINA...WITH THE COOLEST READINGS IN RURAL AND LOW LYING AREAS. * TIMING...PATCHY FROST IS MOST LIKELY BETWEEN THE HOURS OF 2 AM AND 8 AM FRIDAY MORNING. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED BY FROST IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. $$ VINCENT
392 WWUS72 KRAH 011924 NPWRAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE RALEIGH NC 324 PM EDT THU NOV 1 2012 ...FREEZING TEMPERATURES ARE EXPECTED IN RURAL AND LOW LYING AREAS OF CENTRAL NORTH CAROLINA EARLY FRIDAY MORNING... .THE COMBINATION OF A CHILLY AIR MASS...CLEAR SKIES AND CALM WINDS WILL ALLOW TEMPERATURES TO FALL A DEGREE OR TWO BELOW FREEZING IN RURAL AREAS OF CENTRAL NORTH CAROLINA EARLY FRIDAY MORNING. NCZ007>011-021>028-038>043-073>078-083>086-088-089-021200- /O.UPG.KRAH.FR.Y.0007.121102T0600Z-121102T1200Z/ /O.NEW.KRAH.FZ.W.0002.121102T0600Z-121102T1200Z/ PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...ROXBORO...OXFORD...HENDERSON... WARRENTON...ROANOKE RAPIDS...WINSTON-SALEM...GREENSBORO... HIGH POINT...BURLINGTON...CHAPEL HILL...DURHAM...LOUISBURG... NASHVILLE...ROCKY MOUNT...LEXINGTON...ASHEBORO...PITTSBORO... RALEIGH...SMITHFIELD...WILSON...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 324 PM EDT THU NOV 1 2012 ...FREEZE WARNING IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY... THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM EDT FRIDAY. THE FROST ADVISORY IS NO LONGER IN EFFECT. * LOCATION...RURAL AND LOW LYING AREAS OVER ALL OF CENTRAL NORTH CAROLINA. * TEMPERATURES...WILL RANGE FROM 29 TO 34 DEGREES IN RURAL AND LOW LYING AREAS TO 34 TO 38 DEGREES IN URBAN AREAS. * TIMING...FREEZING TEMPERATURES WILL BE MOST LIKELY BETWEEN 2 AM AND 8 AM FRIDAY MORNING. * IMPACTS...SUB FREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR LIKELY. SUB FREEZING TEMPERATURES WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. $$ VINCENT
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this frost advisory went out at Nov 1, 2:38 AM EDT, 1 hour 18 minutes earlier.
Area forecast discussion, Nov 1, 2:38 AM EDT, 1 hour 18 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 238 AM EDT THU NOV 01 2012 .SYNOPSIS... A COOL AIR FLOW FROM THE NORTHWEST WILL CONTINUE THROUGH FRIDAY. WEAK HIGH PRESSURE WILL BUILD INTO THE AREA FRIDAY NIGHT AND SATURDAY... THEN A LOW PRESSURE SYSTEM WILL APPROACH FROM THE WEST LATE SATURDAY... BRINGING UNSETTLED WEATHER SATURDAY NIGHT INTO MONDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 145 AM THURSDAY... FOR TODAY: FAST AND DEEP CYCLONIC FLOW WILL DOMINATE TODAY. ONE MID LEVEL DISTURBANCE SWEEPING OVER NC EARLY THIS MORNING HAS GENERATED QUITE A BIT OF MID CLOUDINESS AND OROGRAPHICALLY ENHANCED CIRRUS IN THE LEE OF THE SRN MOUNTAINS. THESE CLOUDS HAVE THUS FAR HELPED TO HOLD TEMPS UP IN THE 40S IN MOST SPOTS WITH A FEW EXCEPTIONS IN THE LESS-CLOUDY SOUTHERN COUNTIES. THIS PERTURBATION WILL MOVE QUICKLY TO OUR EAST SHORTLY AFTER DAYBREAK... LEADING TO A DECREASE AND THINNING OF MID CLOUDS OVER THE AREA AS WE APPROACH MIDDAY. A SECOND WEAK BAND OF VORTICITY STRETCHING TO THE SSE THROUGH THE OH VALLEY INTO THE WRN CAROLINAS WILL FOLLOW CLOSE ON ITS HEELS THIS AFTERNOON... BUT THE INDUCED LIFT LOOKS QUITE WEAK AND OPERATING ON AN INCREASINGLY SHALLOW MOIST LAYER... THUS SKIES SHOULD AVERAGE OUT PARTLY CLOUDY (AS OPPOSED TO MOSTLY CLOUDY) THIS AFTERNOON... WITH FURTHER CLEARING LATE IN THE DAY AS THE WAVE AND MEAN LONGWAVE TROUGH AXIS BOTH SHIFT TO OUR ENE WITH RISING HEIGHTS OVER NC FROM SW TO NE. THICKNESSES WILL START THE DAY 30+ METERS BELOW NORMAL... SO WHILE SOME RECOVERY IS ANTICIPATED TODAY... THE PERIODS OF CLOUDS AND THE STEADY COLD AIR ADVECTION WILL HOLD TEMPS DOWN TO VALUES NOT FAR FROM YESTERDAY'S NUMBERS... THUS EXPECT COOL HIGHS OF 55-61. WEAK GROUNDWARD TRANSFER OF WINDS ALOFT SUPPORTS AN OCCASIONAL GUST TO AROUND 20 MPH BUT CERTAINLY NOTHING OF THE CALIBER THAT WAS SEEN EARLIER IN THE WEEK. FOR TONIGHT: THE MAJOR FORECAST CHALLENGE REMAINS LOW TEMPS AND THE RISK OF WIDESPREAD FROST OR EVEN A FREEZE. IT APPEARS THAT CLOUDS WILL BE DECREASING SW TO NE THROUGH EARLY TO MID EVENING BEHIND THE DEPARTING WEAK VORTICITY LOBE... AND THESE CLEARING SKIES SHOULD RESULT IN QUICK DECOUPLING IN THE LOW LEVELS AND A SUBSEQUENT DECREASE IN WINDS AND RAPID DROP IN TEMPS TO ACCOMPANY THE DROP IN SURFACE DEW POINTS. TEMPS SHOULD THEN LEVEL OFF LATE AS YET ANOTHER STRONGER WAVE DROPS FROM MANITOBA THROUGH MI/OH/WV TO VA... LIKELY BRINGING A RETURN TO SCATTERED TO BROKEN CLOUDS BASED AROUND 6 THOUSAND FEET. THE QUESTION IS... WILL THE PERIOD OF MOSTLY CLEAR SKIES BE LONG ENOUGH TO ALLOW TEMPS TO COOL DOWN TO FROST OR EVEN FREEZING TERRITORY? STATISTICAL GUIDANCE INDICATES LOWS MOSTLY IN THE 34-38 RANGE... ALTHOUGH SUCH GUIDANCE IS LESS USEFUL IN ANOMALOUS WEATHER PATTERNS (WHICH ONE COULD ARGUE THAT WE ARE IN... BASED ON THE MUCH BELOW NORMAL THICKNESSES) AND OFTEN DOES NOT ADEQUATELY REFLECT THE VAST RANGE OF LOW TEMPS AMONG RURAL AND MORE URBAN LOCATIONS. BASED ON GOOD MODEL AGREEMENT THAT SKIES WILL BE FAIRLY CLOUD-FREE FOR AT LEAST 6-8 HOURS OVERNIGHT... AND WITH A SLACKENING MSLP GRADIENT AND RESULTANT DROP IN WINDS TO VERY LIGHT TONIGHT... THE INCLINATION IS TO STAY BELOW STATISTICAL GUIDANCE NUMBERS. HOWEVER... CONFIDENCE IN SEEING WIDESPREAD TEMPS NEAR OR BELOW FREEZING (OUTSIDE OF AN ISOLATED LOW LYING AREA OR TWO) IS QUITE LOW. ALSO... THE SURFACE HIGH WILL NOT BE MOVING OVERHEAD AS IS IDEALLY THE CASE FOR MAXIMUM RADIATIONAL COOLING CONDITIONS. AS SUCH... WILL NOT GO WITH A FREEZE WARNING AT THIS TIME. WILL GO WITH LOW TEMPS RANGING FROM 33-37... WITH A FROST ADVISORY TO BE ISSUED FOR THE ENTIRE FORECAST AREA. WHILE THIS MORNING'S TEMPS AND DEW POINTS THUS FAR APPEAR UNLIKELY TO SUPPORT FROST OVER A LARGE PART OF CENTRAL NC (THE EXCEPTION BEING THE FAR SRN/SW CWA)... IF SOME LOCATIONS DO INDEED EXPERIENCE SUFFICIENTLY COLD CONDITIONS THIS MORNING TO END THE GROWING SEASON... THESE AREAS WILL THEN BE REMOVED LATER TODAY FROM TONIGHT'S ADVISORY. -GIH && .SHORT TERM /FRIDAY THROUGH SATURDAY/... AS OF 235 AM THURSDAY... FOR FRIDAY/FRIDAY NIGHT: COLD TEMPS REMAIN THE PRIMARY WEATHER CONCERN. AS THE AFOREMENTIONED STRONG VORTICITY MAX DROPS THROUGH THE TROUGH BASE OVER VA EARLY... WE SHOULD SEE DECENT COVERAGE OF CLOUDS OVER MUCH OF THE AREA THROUGH MID MORNING... FOLLOWED BY CLEARING SKIES BY AFTERNOON AS THE WAVE DEPARTS AND HEIGHTS ALOFT RISE. THE WAVE PASSAGE WILL SPEED UP WINDS ALOFT OVER NC AND THE RESULTANT STRENGTHENING JET AND DEFORMATION OF THE THICKNESS FIELD WILL PRODUCE A WIDER RANGE OF HIGH TEMPS ACROSS THE AREA... FROM 57 NORTH TO NEAR 65 SOUTH. SURFACE HIGH PRESSURE FINALLY BUILDS INTO THE WRN CAROLINAS FROM THE NW FRIDAY NIGHT... AND WITH MODEL THICKNESSES EXPECTED TO DROP BACK DOWN BELOW 1320 METERS OVER MUCH OF THE AREA LATE FRIDAY NIGHT WITH GREAT RADIATIONAL COOLING CONDITIONS... WE SHOULD SEE WHAT MIGHT BE OUR BEST NIGHT FOR TEMPS NEAR OR JUST UNDER THE FREEZING MARK. WILL ALLOW THE DAY SHIFT TO EVALUATE THE MORNING GUIDANCE TO DETERMINE IF A FREEZE WATCH IS NEEDED FOR ANY PORTION OF THE FORECAST AREA FOR FRIDAY NIGHT. LOWS 31-36. -GIH SATURDAY... THE RIDGE AXIS IS FORECAST TO DRIFT OVERHEAD SATURDAY AFTERNOON. MOSTLY SUNNY SKIES... LIGHT AND VARIABLE WINDS... AND MILDER HIGHS IN THE MID TO UPPER 60S ARE EXPECTED. -PWB && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS OF 145 PM WEDNESDAY... MILDER WITH AN INCREASING CHANCE OF RAIN SUNDAY NIGHT INTO MONDAY... THEN COOLER AND DRIER AGAIN MIDWEEK... MODELS CONTINUE TO ADVERTISE THE THREAT OF A POTENTIALLY SIGNIFICANT RAIN EVENT LATE SUNDAY INTO EARLY IN THE WEEK. THE DETAILS REMAIN RATHER UNCERTAIN AT THIS TIME DUE TO THE DIFFERENCES IN THE MODELS IN THE STRENGTH AND LOCATION OF A POTENTIAL EAST COAST LOW PRESSURE DEVELOPMENT. THE LATEST GFS APPEARS TO BE TRENDING TOWARD THE PREVIOUSLY FAVORED EC AND EC ENSEMBLES IN THE DEVELOPMENT OF A MID-UPPER LEVEL NEGATIVELY TILTED TROUGH AS IT APPROACHES THE CENTRAL APPALACHIANS AND MID-ATLANTIC STATES LATE SUNDAY INTO LATE MONDAY. IF THIS OCCURS... A SURFACE LOW SHOULD DEVELOP SOMEWHERE OVER SC/NC ALONG A WAVY FRONT MONDAY... THEN STRENGTHEN AS IT MOVES UP THE EAST COAST. MUCH IS YET TO BE IRONED OUT... BUT A SIGNIFICANT RAIN EVENT IS POSSIBLE EARLY WEEK... FOLLOWED BY COOL/DRY WEATHER AGAIN MID-WEEK. WE WILL KEEP THE 40-50 POP FOR SUNDAY NIGHT INTO MONDAY NIGHT... WHEN THE BEST CHANCE OF THE SYSTEM APPEARS TO AFFECT OUR REGION. MILDER HIGHS SUNDAY OUT AHEAD OF THE SYSTEM ON LIGHT SE WINDS SHOULD SEND HIGHS 65-72. MILD 50S ARE EXPECTED SUNDAY NIGHT WITH THE INCREASING CLOUDS/RAIN CHANCES. MONDAY... A GOOD CHANCE OF RAIN... COOLER WITH HIGHS IN THE 60S. TUESDAY AND WEDNESDAY... A CHANCE OF RAIN EARLY TUESDAY... THEN PARTLY CLOUDY AND BREEZY LATE TUE-WED. LOWS IN THE 35-40 RANGE WITH HIGHS IN THE 50S TO LOWER 60S. && .AVIATION /06Z THURSDAY THROUGH MONDAY/... AS OF 130 AM THURSDAY... HIGH CONFIDENCE IN VFR CONDITIONS THIS MORNING THROUGH TONIGHT. A DEEP AND BRISK FLOW FROM THE NW WILL PERSIST OVER NC... WHILE A COUPLE OF DISTURBANCES ALOFT AFFECT THE AREA... ONE MOVING OFF THE CAROLINA COAST THIS MORNING AND ANOTHER CROSSING THE STATE LATE THIS AFTERNOON THROUGH MID EVENING. THESE WILL LEAD TO PERIODIC BROKEN CLOUDS BASED ABOVE 4 THOUSAND FEET AGL AT ALL CENTRAL NC TERMINAL FORECAST SITES. VSBYS WILL REMAIN VFR THROUGH TONIGHT... AND NO PRECIPITATION IS EXPECTED. LOOKING BEYOND 06Z TONIGHT... VFR CONDITIONS ARE LIKELY TO HOLD OVER THE REGION UNTIL LATE SATURDAY NIGHT OR EARLY SUNDAY... WHEN AN APPROACHING LOW PRESSURE AREA FROM THE WEST IS EXPECTED TO BRING A RISK OF MVFR OR IFR CONDITIONS LASTING THROUGH MONDAY. -GIH && .RAH WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 3 AM TO 8 AM EDT THURSDAY FOR NCZ007>011- 021>028-038>043-073>078-083>086-088-089. && SYNOPSIS...HARTFIELD NEAR TERM...HARTFIELD SHORT TERM...HARTFIELD/BADGETT LONG TERM...BADGETT AVIATION...HARTFIELD
Hazardous weather outlook, Oct 31, 2:59 PM EDT, 12 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE RALEIGH NC 259 PM EDT WED OCT 31 2012 NCZ007>011-021>028-038>043-073>078-083>086-088-089-011900- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 259 PM EDT WED OCT 31 2012 ...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. FROST OR FREEZE CONDITIONS ARE LIKELY BOTH THURSDAY NIGHT AND FRIDAY NIGHT. FROST ADVISORIES OR FREEZE WARNINGS MAY BE NEEDED. VINCENT
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 3:24 PM EDT | Freeze Warning | RAH | Alamance, Anson, Chatham, Cumberland, Davidson, Durham and 25 more | 17 hr |
Nearby
Frost Advisories in North Carolina, 2012Every frost advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.